# SDR 98ZZZX2593

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 206040222005
- Condition: Mismanufactured
- Location: Freewheel
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

P/N 206-040-222-005, WAS ORDERED FOR 206L-3 FREE WHEELING UNIT PER NEW 206L SERIES IPC.  SHAFT IS TOO SHORT FOR L-3.  L-3 F/W UNIT REQUIRES A 206-040-222-009 SHAFT.
